# SDR UALA2009051801393

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 51,786 hours, 18,504 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 114087006
- Part serial: CW93
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULICS. RTFL.  FOUND FACE PLATE ON NOSE GEAR BYPASS VALVE WITH 3 OF 4 BROKEN BOLT HEADS. FOUND FLUID FLOWING FROM FACE PLATE ON OLD VALVE. REPLACED NOSE GEAR BYPASS VALVE. NEW VALVE OPS CHECKS GOOD-NO LEAKS NOTED.
